TAI-PENG Tsai
Titre
Citée par
Citée par
Année
Stability and asymptotic stability for subcritical gKdV equations
Y Martel, F Merle, TP Tsai
Communications in mathematical physics 231 (2), 347-373, 2002
2002002
On Leray's self‐similar solutions of the Navier‐Stokes equations satisfying local energy estimates
TP Tsai
Archive for rational mechanics and analysis 143 (1), 29-51, 1998
1881998
Spectra of linearized operators for NLS solitary waves
SM Chang, S Gustafson, K Nakanishi, TP Tsai
SIAM Journal on Mathematical Analysis 39 (4), 1070-1111, 2008
1312008
Asymptotic dynamics of nonlinear Schrödinger equations: Resonance‐dominated and dispersion‐dominated solutions
TP Tsai, HT Yau
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2002
1312002
On the Point-Particle (Newtonian) Limit¶ of the Non-Linear Hartree Equation
J Fröhlich, TP Tsai, HT Yau
Communications in mathematical physics 225 (2), 223-274, 2002
1202002
Lower bound on the blow-up rate of the axisymmetric Navier–Stokes equations
CC Chen, RM Strain, HT Yau, TP Tsai
International Mathematics Research Notices 2008, 2008
1072008
Stability in H1 of the sum of K solitary waves for some nonlinear Schrödinger equations
Y Martel, F Merle, TP Tsai
Duke Mathematical Journal 133 (3), 405-466, 2006
1002006
Scattering theory for the Gross–Pitaevskii equation in three dimensions
S Gustafson, K Nakanishi, TP Tsai
Communications in Contemporary Mathematics 11 (04), 657-707, 2009
982009
Lower bounds on the blow-up rate of the axisymmetric Navier–Stokes equations II
CC Chen, RM Strain, TP Tsai, HT Yau
Communications in Partial Differential Equations 34 (3), 203-232, 2009
982009
Interior regularity criteria for suitable weak solutions of the Navier-Stokes equations
S Gustafson, K Kang, TP Tsai
Communications in mathematical physics 273 (1), 161-176, 2007
902007
Relaxation of excited states in nonlinear Schrödinger equations
TP Tsai, HT Yau
International Mathematics Research Notices 2002 (31), 1629-1673, 2002
892002
Asymptotic stability and completeness in the energy space for nonlinear Schrödinger equations with small solitary waves
S Gustafson, K Nakanishi, TP Tsai
International Mathematics Research Notices 2004 (66), 3559-3584, 2004
842004
Stable directions for excited states of nonlinear Schrödinger equations
TP Tsai, HT Yau
Taylor & Francis Group 27 (11-12), 2363-2402, 2002
812002
Asymptotic Stability, Concentration, and Oscillation in Harmonic Map Heat-Flow, Landau-Lifshitz, and Schrödinger Maps on
S Gustafson, K Nakanishi, TP Tsai
Communications in Mathematical Physics 300 (1), 205-242, 2010
752010
Scattering for the Gross-Pitaevskii equation
S Gustafson, K Nakanishi, TP Tsai
arXiv preprint math/0510080, 2005
752005
Global dispersive solutions for the Gross–Pitaevskii equation in two and three dimensions
S Gustafson, K Nakanishi, TP Tsai
Annales Henri Poincare 8 (7), 1303-1331, 2007
612007
Classification of Asymptotic Profiles for Nonlinear Schr\" odinger Equations with Small Initial Data
TP Tsai, HT Yau
arXiv preprint math-ph/0205015, 2002
612002
On a classical limit of quantum theory and the non-linear Hartree equation
J Fröhlich, TP Tsai, HT Yau
Visions in Mathematics, 57-78, 2010
502010
Asymptotic stability of harmonic maps under the Schrödinger flow
S Gustafson, K Kang, TP Tsai
Duke Mathematical Journal 145 (3), 537-583, 2008
502008
Asymptotic dynamics of nonlinear Schrödinger equations with many bound states
TP Tsai
Journal of Differential Equations 192 (1), 225-282, 2003
502003
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20